# SDR RJEF20210707001

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N522TA
- Make and model: Airbus A319-132
- Aircraft serial: 5219
- Aircraft time: 27,618 hours, 10,933 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AFTER 10000FT RH AILERON WITH RUDDER TRIM MAKE THE PLANE TO FLIGHT WITH APROX 10DEG BANK ANGLE.  FOLLOWING TSM 27-20-00-810-804-A REV 56 THE RUDDER TRIM ACTUATOR (10CC) WAS REMOVED AND REPLACED IAW AMM 27-22-51-000-001-A REV 56 AND AMM 27-22-51-400-001-A REV 56. PENDING TEST. IN ACCORDING WITH TSM 27-20-00-810-804-A THE FAC 1CC1 WAS REMOVED AND REPLACED IAW AMM 22-66-34-000-002-A AND AMM 22-66-34-400-002-A AND PERFORMED OPERATIONAL TEST OF THE AUTOMATIC FLIGHT SYSTEM IAW AMM TASK 22-96-00-710-001.  PERFORMED  THE LAND CAT 3 CAPABILITY TEST IAW AMM TASK 22-97-00-710-001. ALL TEST OK.
